# SDR SWAA2021102633572

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 26,048 hours, 11,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED FWD MEGAPHONE MISSING SCREW ON HANDLE / R&R F/A FWD MEGAPHONE PER AMM 25-64-00. CKS OK.
